# SDR FDEA2018091432490

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 231.25 AT FWD E&E BAY DOOR HAS STRUCTURAL DAMAGE. PERFORMED REPAIR TO FRAME 231.25 IAW SRM 53-00-07-2R FIG 202 REV 125.
